# SDR SWAA2021081314902

- Difficulty date: January 24, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 10,175 hours, 4,466 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NACELLE AFT OUTBOARD SUPPORT ANGLE CRACKED APPROX 1.5 INCHES LENGTH AND EMANATING INTO ANGLE RADIUS / R & R'D #1 ENG. AFT O/B SUPPORT ANGLE IAW SRM 51-40-02.
